One day my 57 yr. old boyfriend woke up covered in large hives all over the lower part of his body. The next day the top half of his body. It now covers the whole body. When he first broke out he went to the doctors and found out he had a sugar reading in the 400's. Three months prior his sugar was normal. He also has coughing fits and now it is getting unbearable. He was put on meds for the diabetes, and zyrtec(?sp.) & benedryl . Now he is on predisone,allegra, an inhaler, ranitidine and zyrtec and benedryl. He has taken as many as fourteen benedryl in eight hours. Nothing seems to help. He just started the prednisone so we aren't sure about that yet. tI seems funny to me that the diabetes just appeared out of no where at the same time. They tested his cortisol level with a midnight saliva test and it came back high. They then did the next test up and it was normal. Does anyone have any ideas?
Most of his meds are either immunosuppressants or symptom suppressants.
Not a very good idea. He needs his immune system to get him out of this mess.
Diabetes medication is vital though, as the blood cannot have the extra glucose.
All the symptoms are indicative of defficiencies in the adrenal system, concurrently with allergic reactions probably to : Medication, food or drink or combination.
His high Cortisol ratio to DHEA level is a probable cause for his 'astronomically high"
glucose reading and his diabetes! Chronic stress is the underlying factor here.
Make sure you get a good Endocrinologist, as this is a very delicate and complex area of medicine. Unfortunately there are very few good specialists in this field.
The inconsistent results of the Cortisol tests are probably because of the variability of his stess levels, time of the testing -midnight gives higher readings compared to 8.00 A.M.
when the readings are much lower, or fault with the his ACTH (regulating hormone).
Overuse of allergy medication will do greater damage. These meds to start with, do not cure anything . They mask the symptoms, providing temporary relief. He should take only what is absolutely necessary.
Have him do Dr. Coca's Pulse test (free download) for allergies. Takes a week and it is a very excellent and accurate diagnostic tool.
There are many Holistic Allergy Elimination specialists and practitioners around.
Search in your area for : "Allergy Antidotes" (that is the one I use), Dr Namudripads' Allergy Elimination Techniques (NAET) or B.E.A.M. Therapy. All very efficient and drug free.
My suggestion also would be to get in touch with An Energy Psycho-Therapist.
You b.f. needs to re-balance his Energy field and clear his emotional distress.
This is absolutely vital at this time, before it becomes a health crisis.
I really do not intend to scare you, but there are things held in his body that need to get processed and cleared. Only then healing will start.
Medications are not going to make any significant difference.
Please do your own research before making you any decisions.
Hang in there. There's light at the end of the tunnel.
And post again if you need. I will try to answer any questions you may have.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.